MAUDE Adverse Event Report: INFINITE BIOMEDICAL TECHNOLOGIES LLC GLIDE; CUTANEOUS ELECTRODE

INFINITE BIOMEDICAL TECHNOLOGIES LLC GLIDE; CUTANEOUS ELECTRODE
Model Number 91000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Infinite biomedical technologies is submitting the information to comply by 21 cfr 803.This report is based on the information received by infinite biomedical technologies llc (refered to as ibt hereafter), which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Ibt has made reasonable efforts to obtain more complete information and has provided as much relevant information as available to the company as of the submission date of this report.D4: the device does not have an expiration date.H4: component code: there was no issue found with the device.There is no appropriate term code available.Following are the sections that are missing information when the report was submitted.Infinite biomedical technologies llc, is currently working on this and will send out an update report once received.A1 - a6: patient information.B3: date of the event.
 
Event or Problem Description
It was reported by the prosthetist that the patient was feeling uncomfortably warm on the distal end of the prosthesis.Prosthetist asked the patient to remove the prosthesis immediately as a precaution.The prosthetists also checked the prosthesis if they felt uncomfortably warm, but they did not feel the issue the patient mentioned.There was no patient injury involved in the case.
 
Additional Manufacturer Narrative
Infinite biomedical technologies is submitting the information to comply by 21 cfr 803.This report is based on the information received by infinite biomedical technologies llc (refered to as ibt hereafter), which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Ibt has made reasonable efforts to obtain more complete information and has provided as much relevant information as available to the company as of the submission date of this report.All the missing information from initial report submitted on 03/07/2025, has been added to this report.

Brand Name
GLIDE
Common Device Name
CUTANEOUS ELECTRODE
Manufacturer (Section D)
INFINITE BIOMEDICAL TECHNOLOGIES LLC
8 market place
suite 500
baltimore MD 21202 4264
Manufacturer (Section G)
INFINITE BIOMEDICAL TECHNOLOGIES LLC
8 market place
suite 500
baltimore MD 21202 4264
Manufacturer Contact
rahul kaliki
8 market place
suite 500
baltimore, MD 21202-4264
4434517175
MDR Report Key21549641
Report Number3004426795-2025-00001
Device Sequence Number4420164
Product Code GXY
UDI-Device Identifier00850004850619
UDI-Public00850004850619
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K240884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number91000
Device Catalogue Number91000-GL-A
Device Lot Number00001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TASKA GEN2.
Patient Age59 YR
Patient SexMale
Patient Weight113 KG
Patient EthnicityNon Hispanic
Patient RaceWhite